Close
Results 1 to 7 of 7
  1. #1
    Pam
    Pam is offline
    Bronze Phenster
    Join Date
    Apr 2000
    Location
    Richmond Va
    Posts
    62
    Photos
    View albums

    Post

    Hello everyone,
    Haven't posted in here in quite a while. There sure are lots of new people. And I wish everyone luck with phen. I have had good luck. I lost 49 pounds in 7 months without a lot of dieting, just a lot of excersising. I'm still not where I would like to be but something is happening with me. Been dizzy now for quite a while and my vision is a little messed up. Went to my dr. and he ordered me to have a MRI done. It doesn't look good. Will be seeing a neurologist Nov.22 for possibly having Multiple Schlerosis.(sp)Can't believe this is happening to me. It is a disease that effects the central nervous system. And so does phentermine, so I'm off of it until after I am diagnosed with whatever. Maybe its a fluke and I can go on it later. But thanks for the board and everyones positive feedback.
    Keep up the good work.

  2. Advertising
    advertising
     

  3. #2
    Diamond Phenster
    Join Date
    Feb 2000
    Posts
    4,615
    Photos
    View albums
    Pam,
    I'm so sorry to hear about what is happening. Ever since I started taking phentermine I have been worried about MS. I have CNS problems or maybe I just think I do There are a couple of my posts in the phen side effects forum about this. Crap! I've done packed up all my medical books I emailed someone about this the other day. This is not meant to scare you. It's just my opinion and I am not a doctor ... I'm an unemployeed bookkeper at the moment

    I think phentermine can cause a lot more side effects than people know. There are no long term studies on this drug. Most doctors don't take the time to get into just one person's problems.

    When I was younger I had all these weird nerve problems. My legs would just fall asleep and not wake up. This happened the first time when I was 8 (left leg) and it happened again when I was 20 (rightleg).

    When I was 20 the doctors thought I had MS, but when they found out that this had happened to me when I was younger they knew it couldn't be MS. After 2 years of testing, my Neurosurgeon wrote my problems up as "Unexplainable" I wasn't taking phentermine back then. I think the doctors just didn't know. I always get these weird problems. Mine are central nervous system related. I'm surprised all my phen use hasn't really freaked me out. I do think phen can cause central nervous system.

    Sheaths are like little covers that
    enclose muscles or nerve fibers. I think phentermine can damage these sheaths. The nerves that are inside and outside your brain are wrapped with the Myelin sheath. If the Myelin sheath gets damaged, the nerves inside it get damaged also. The sheath acts like an insulating cover over the nerves.

    Do you know that there is no known cause for Multiple Sclerosis? All anyone knows is that the Myelin sheath got damaged somehow. Drugs and alcohol can damage the Myelin sheath. If the Myelin sheath can't repair itself, the nerve gets damaged for good. This is called demyelination.

    Look at these Multiple Sclerosis symptoms, but don't think of it as MS symptoms, think of it as Myelin sheath damage or demyelination.

    Numbness, tingling, visual disturbances, difficulty in reaching an orgasm,
    dizziness or vertigo, weakness, constipation, stiffness, tiredness.

    Don't those side effects sound familiar?

  4. #3
    LB
    LB is offline
    Bronze Phenster
    Join Date
    Aug 2000
    Location
    WI
    Posts
    94
    Photos
    View albums

    Exclamation

    Hey guys, I had no idea that phen could possibly be a cause of MS!!! That makes me nervous, and right after the fed ex man delivered my Adipex! I would venture to guess that we have all the the symptoms at one time or another.....tingling, dizziness, numbness, tireness......but we usually never think it could be anything bad! : Every once and a while I'll get a ringing in my ears, maybe once a month. I would like to know more about this before I continue to take phen or Adipex!! I can handle the side effects like dry mouth and insomnia BUT if it could lead to something as serious as MS, I would reconsider taking it a day longer. Pam, I certainly hope that all of your tests come back to be normal. My sister in law has been through tests for alot of the same symptoms youre having and they found nothing. Good luck and I'll be thinking of you :
    Linda

  5. #4
    Bronze Phenster
    Join Date
    Oct 2000
    Location
    South Carolina
    Posts
    53
    Photos
    View albums

    Red face

    I sure hope your test come out fine and I bet they will I will remember you in my prayers tonight though. Ok, I for one am scared now! I took phen for 4 years straight with very few breaks and the breaks I did take did not last long. I never even thought about it affecting my CNS. I was always more concerned about the affects it had on my heart. That certainly is an eye opener...
    Tiffany

  6. #5
    Bronze Phenster
    Join Date
    Oct 2000
    Location
    Washington State, USA
    Posts
    57
    Photos
    View albums

    Unhappy

    Pam I have never written you before, but good luck to you. Why is it that nothing can be without a price? It's so fusterating! I will be so upset if somewhere down the road my taking this product causes some type of disease, all for a few pounds? I am like Tiffany, my thoughts have been toward heart/valve damage, I would have never thought about M.S. Do doctors think there may be a link? My doctor will only write me a script. for 3 months. He says that it may become addicting, but I read from people that have been on it much longer!? Or does it even matter? This is really frightening.

  7. #6
    Pam
    Pam is offline
    Bronze Phenster
    Join Date
    Apr 2000
    Location
    Richmond Va
    Posts
    62
    Photos
    View albums

    Post

    Thanks for all of your replys.
    Robin, those symptoms are SO familiar. Did your ever go away? The vision and the unbalance is the worst. I can't even drive at night and the day time is pretty rough. Does the myelin sheath ever recover? I will have to remember to ask my neurologist about this. My mom is so tore up. She just can't believe it. Me too, kind of, but somehow I think everything will be okay.
    You know, I sure did love my phen. I think I was a little addicted. Cuz' even when the dr. told me this, I asked if I could have just one more **. But when he said no, I told him I had a few left.
    I really appreciate everyone's concern and will let you know later in the month what they said, if anything.


  8. #7
    Bronze Phenster
    Join Date
    Oct 2000
    Posts
    59
    Photos
    View albums

    Post

    My heart and prayers are with you sweetie...I will say an extra "good thought" your way. Think positive until you have something to worry about..ok(that's what my mom has always told me) hugs to you sunshine.Cody

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •